American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16B99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Moshe Goldberg. Minimal polynomials and radii of elements in finite-dimensional power-associative algebras. Trans. Amer. Math. Soc. 359 (2007) 4055-4072. MR 2302523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Vitaly Bergelson and Daniel B. Shapiro. Multiplicative subgroups of finite index in a ring . Proc. Amer. Math. Soc. 116 (1992) 885-896. MR 1095220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. B. Allen. On hypercomplex number systems belonging to an arbitrary domain of rationality . Trans. Amer. Math. Soc. 9 (1908) 203-218. MR 1500809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. E. Dickson. On hypercomplex number systems . Trans. Amer. Math. Soc. 6 (1905) 344-348. MR 1500716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Saul Epsteen and J. H. Maclagan-Wedderburn. On the structure of hypercomplex number systems . Trans. Amer. Math. Soc. 6 (1905) 172-178. MR 1500703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Edward V. Huntington. A set of postulates for ordinary complex algebra . Trans. Amer. Math. Soc. 6 (1905) 209-229. MR 1500708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Saul Epsteen. On the definition of reducible hypercomplex number systems . Trans. Amer. Math. Soc. 5 (1904) 105-109. MR 1500663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Henry Taber. On hypercomplex number systems. I . Trans. Amer. Math. Soc. 5 (1904) 509-548. MR 1500689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Leonard Eugene Dickson. Definitions of a linear associative algebra by independent postulates . Trans. Amer. Math. Soc. 4 (1903) 21-26. MR 1500620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Herbert Edwin Hawkes. On hypercomplex number systems . Trans. Amer. Math. Soc. 3 (1902) 312-330. MR 1500603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1